Vol. 64, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The geometry of p(S1)

John Robert Quine, Jr.

Vol. 64 (1976), No. 2, 551–557
Abstract

Let p be a polynomial of degree n. The image of the unit circle, p(S1), can be thought of as a subset of the real part of an algebraic curve W of degree 2n. This paper outlines some facts about p(S1) which can be obtained using classical algebraic geometry, for example Bézout’s theorem.

Mathematical Subject Classification 2000
Primary: 30A06, 30A06
Secondary: 14H99, 12D10
Milestones
Received: 29 December 1975
Published: 1 June 1976
Authors
John Robert Quine, Jr.